# SDR CA090707003

- Difficulty date: July 6, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,480 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Noisy
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 382.2 HRS IN ACFT, BLEED VALVE STARTED TO MAKE A HOOTING NOISE AND ALSO PRODUCED VIBRATIONS.  ABOVE SYMPTOMS WERE ONLY SEEN ON PWR REDUCTIONS.  THERE WAS A SERVICEABLE BLEED VALVE INSTALLED FROM ANOTHER ACFT AND PROBLEM WAS RESOLVED.
